# SDR CALA2017022600495

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 59,110 hours, 21,001 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDOW RT UPPER FUSELAGE CUTOUT SUSPECT CRACK. PERFROMED INTERIM REPAIR TO R1 WINDOW PER ECRA 5610-01388.
